arrow
Volume 26, Number 1
Previous Issue Next Issue

Xin Wen & Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22.

Preview Full PDF 1072 8858 Abstract

François Bouchon, Stéphane Clain & Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36.

Preview Full PDF 1022 8662 Abstract

Zhongying Chen, Yao Lu, Yuesheng Xu & Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55.

Preview Full PDF 1117 9018 Abstract

Jingtang Ma & Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68.

Preview Full PDF 1005 8633 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75.

Preview Full PDF 1002 8563 Abstract

Igor Boglaev & Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97.

Preview Full PDF 1026 8538 Abstract

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111.

Preview Full PDF 1241 8769 Abstract

Zhaolin Jiang & Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122.

Preview Full PDF 1076 8987 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard